# SDR 2000ZZZX206

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED IN DELTA BEAM AREA ENTIRE FRAME UPPER AND LOWER SURFACES FOR ADF LOOP ANTENNA, BS 740 - BS 760 BL ZERO.
